Alert archive / Colorado / Red Flag Warnings in 2020
Red Flag Warning 67, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 23, 2020, 3:49 AM MDT for 8 counties in Colorado. It took effect at Oct 23, 2020, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2020, 3:49 AM MDT (09:49 UTC)
- In effect from
- Oct 23, 2020, 12:00 PM MDT
- Expired
- Oct 23, 2020, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Alamosa County, CO, Chaffee County, CO, Conejos County, CO, Costilla County, CO, Lake County, CO, Mineral County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 186 km from the middle of the area, began a volume at 09:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.8 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3687 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
011 WWUS85 KPUB 230949 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 349 AM MDT Fri Oct 23 2020 ...A Red Flag Warning has been issued today from 12PM to 7PM for gusty winds, low humidity values and dry fuels for fire weather zones 220, 223, and 224, which includes the Continental Divide, the upper Arkansas River Valley, and the San Luis Valley... ...A Red Flag Warning has been issued Saturday from 12PM to 7PM for gusty winds, low humidity values and dry fuels for fire weather zones 222...224...225...229...230, which includes Fremont, Huerfano, and Las Animas Counties, the San Luis Valley, the Sangre de Cristo Mountains, Wet Mountains and Wet Mountain Valley... COZ224-240200- /O.UPG.KPUB.FW.A.0046.201024T1800Z-201025T0100Z/ /O.NEW.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ /O.NEW.KPUB.FW.W.0067.201023T1800Z-201024T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 349 AM MDT Fri Oct 23 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONE 224... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and dry fuels, which is in effect from noon today to 7 PM MDT this evening. A Red Flag Warning has also been issued from noon to 7 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zone 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-225-229-230-240200- /O.UPG.KPUB.FW.A.0046.201024T1800Z-201025T0100Z/ /O.NEW.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 349 AM MDT Fri Oct 23 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 222...225... 229 AND 230... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and dry fuels, which is in effect from noon to 7 PM MDT Saturday. The Fire Weather Watch is no longer in effect. * Affected Area...Fire Weather Zones 222...225...229 and 230. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 10 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-223-240100- /O.NEW.KPUB.FW.W.0067.201023T1800Z-201024T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 349 AM MDT Fri Oct 23 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS, LOW RELATIVE HUMIDITY, AND DRY FUELS FOR FIRE WEATHER ZONES 220 AND 223... The National Weather Service in Pueblo has issued a Red Flag Warning for gusty winds, low relative humidity, and dry fuels, which is in effect from noon today to 7 PM MDT this evening. * Affected Area...Fire Weather Zones 220 and 223. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 10 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
3 follow-up statements
621 WWUS85 KPUB 231507 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 907 AM MDT Fri Oct 23 2020 ...A Red Flag Warning remains in effect today from 12PM to 7PM for gusty winds, low humidity values and dry fuels for fire weather zones 220, 223, and 224, which includes the Continental Divide, the upper Arkansas River Valley, and the San Luis Valley... ...A Red Flag Warning remains in effect Saturday from 12PM to 7PM for gusty winds, low humidity values and dry fuels for fire weather zones 222...224...225...229...230, which includes Fremont, Huerfano, and Las Animas Counties, the San Luis Valley, the Sangre de Cristo Mountains, Wet Mountains and Wet Mountain Valley... COZ224-240715- /O.CON.KPUB.FW.W.0067.201023T1800Z-201024T0100Z/ /O.CON.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 907 AM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 14 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-223-240100- /O.CON.KPUB.FW.W.0067.201023T1800Z-201024T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 907 AM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... * Affected Area...Fire Weather Zones 220 and 223. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 15 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-225-229-230-240715- /O.CON.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 907 AM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...225...229 AND 230... * Affected Area...Fire Weather Zones 222...225...229 and 230. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 14 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
412 WWUS85 KPUB 232044 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 244 PM MDT Fri Oct 23 2020 ...A Red Flag Warning remains in effect until 7PM this evening for gusty winds and low humidity values for fire weather zones 220, 223, and 224, which includes the Continental Divide, the upper Arkansas River Valley, and the San Luis Valley... ...A Red Flag Warning remains in effect Saturday from noon to 7PM for gusty winds and low humidity values for fire weather zones 222...224...225...229...230, which includes Fremont, Huerfano, and Las Animas Counties, the San Luis Valley, the Sangre de Cristo Mountains, Wet Mountains and Wet Mountain Valley... COZ224-241245- /O.CON.KPUB.FW.W.0067.000000T0000Z-201024T0100Z/ /O.CON.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 244 PM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-223-240100- /O.CON.KPUB.FW.W.0067.000000T0000Z-201024T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 244 PM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... * Affected Area...Fire Weather Zones 220 and 223. * Winds...West 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 14 percent. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ222-225-229-230-241245- /O.CON.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 244 PM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222...225...229 AND 230... * Affected Area...Fire Weather Zones 222...225...229 and 230. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
844 WWUS85 KPUB 240057 RFWPUB URGENT - FIRE WEATHER MESSAGE National Weather Service Pueblo CO 657 PM MDT Fri Oct 23 2020 ...A Red Flag Warning remains in effect Saturday from noon to 7PM for gusty winds and low humidity values for fire weather zones 222...224...225...229...230, which includes Fremont, Huerfano, and Las Animas Counties, the San Luis Valley, the Sangre de Cristo Mountains, Wet Mountains and Wet Mountain Valley... COZ224-241700- /O.EXP.KPUB.FW.W.0067.000000T0000Z-201024T0100Z/ /O.CON.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ San Luis Valley Including Alamosa/Del Norte/Fort Garland/Saguache- 657 PM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 224... * Affected Area...Fire Weather Zone 224. * Winds...Southwest 15 to 25 mph with gusts up to 40 mph. * Relative Humidity...As low as 11 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ220-223-240200- /O.EXP.KPUB.FW.W.0067.000000T0000Z-201024T0100Z/ Upper Arkansas River Valley Including Lake County and Chaffee County- Eastern San Juan Mountains and La Garita Mountains Including Wolf Creek Pass and Creede- 657 PM MDT Fri Oct 23 2020 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 220 AND 223... Relative humidity values have increased and winds have decreased within the warned area, so the Red Flag Warning for today will be allowed to expire. $$ COZ222-225-229-230-241700- /O.CON.KPUB.FW.W.0068.201024T1800Z-201025T0100Z/ Fremont County Including Canon City/Howard/Texas Creek- Southern Front Range Including Sangre De Cristo Mountains/Wet Mountains/La Veta Pass-Huerfano County Including Walsenburg- Western Las Animas County Including Trinidad and Thatcher- 657 PM MDT Fri Oct 23 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT SATURDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 222... 225...229 AND 230... * Affected Area...Fire Weather Zones 222...225...229 and 230. * Winds...West 15 to 25 mph with gusts up to 50 mph. * Relative Humidity...As low as 13 percent. * Impacts...Conditions will be favorable for rapid rates of fire growth and spread. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 22, 11:30 PM MDT, 4 hours 19 minutes earlier.
Area forecast discussion, Oct 22, 11:30 PM MDT, 4 hours 19 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1130 PM MDT Thu Oct 22 2020 .UPDATE... Issued at 701 PM MDT Thu Oct 22 2020 Updated to end the Red Flag Warning that was in effect today. && .SHORT TERM...(This evening through Friday) Issued at 701 PM MDT Thu Oct 22 2020 Main Forecast Concerns/Challenges: 1) Gusty northerly winds and blowing dust this evening 2) Patchy fog, possibly dense, near the Palmer Divide tonight and Friday morning 3) Potential for light snow and/or freezing drizzle mainly around the Palmer Divide late tonight into Friday morning In the near term, cold front continues to steadily move across the eastern plains with stronger northerly winds ushering in colder conditions along with higher RH values. While winds remain gusty, gusting up to around 40 kt, higher dewpoint air and RH values are helping to improve the critical fire weather conditions which were in place across the area for much of the day. Was able to expire and cancel part of the Red Flag Warning earlier today, but locations west of the I-25 corridor are still meeting criteria and have left these areas in the Warning. The current end time by early this evening still looks to be on track though. The low stratus and fog discussed earlier today has remained in place, not advancing much beyond the Palmer Divide and Kiowa county. However, do think as we go into this evening, should see this begin to steadily spill south with cloudy skies under lower stratus likely for much of the plains by this evening into Friday morning. The fog from this morning has also improved, though do have some concerns it will redevelop later tonight as ceilings lower. Guidance not really showing this trend though given the moist conditions already in place and additional low level ascent and moistening expected tonight, think its still a possibility and have maintained mention in the grids for areas around the Palmer Divide. Low stratus and fog Friday morning should slowly improve through the day, though veering low level flow to a southerly direction will likely reinforce this cloud cover. As additional moisture arrives later tonight, moist upslope flow is appearing to support some light precip development. Most guidance hinting at this possibility, especially for areas around the Palmer Divide. The moisture will likely be shallow and lack crystals, however, additional CAA tonight will cool the column. Forecast soundings showing some moisture in the 8-10c range later tonight and while that is on the very low end for crystal potential, crystals and the potential for snow will remain possible given the persistent ascent. Don't think it will be enough for all snow, and have concerns for periods of either light snow or freezing drizzle. With much colder temps tonight, surface temps will likely fall below freezing and support some slick conditions for the Friday morning commute. Have included this in the forecast and will increase messaging for the potential hazardous conditions for the Friday morning commute. .LONG TERM...(Friday night through Thursday) Issued at 701 PM MDT Thu Oct 22 2020 ...Increasing Fire Danger on Saturday... ...Much Colder with Snow Sunday and Monday... Friday night-Saturday...Moderate to strong west to southwest flow aloft continues across the region through the day Saturday as the next strong system digs across the Intermountain West. This will keep a cool shallow airmass across the southeast plains through the evening, with lee troughing expected to develop and deepen across the plains through the early morning hours on Saturday. This will allow for the stronger winds aloft to mix down and erode the cool airmass in place through out the day. The breezy conditions will bring increased fire danger across the area Saturday, with the greatest concern for critical fire weather conditions expected across the mid Arkansas River Valley, the San Luis Valley, the lee slopes of the southeast Mts and the southern I-25 Corridor, where a Fire Weather Watch has been issued for Saturday afternoon and early evening. Temperatures Saturday to warm back to above seasonal levels in the mid 60s to upper 70s across the plains, with mainly 50s and 60s across the higher terrain. Saturday night-Monday night...Latest models continue to indicate a drastic change in the weather through this period, as the Intermountain West system digs across the Rockies through early next week. The latest GFS runs have trended towards a slower and further south and west solution of the EC, however, the latest EC runs are indicating a further south and west splitting trough solution, as part of the system moves across the area Sunday through early Monday, with secondary energy digging across the Great Basin and closes off an upper low across the Desert SW Monday night. Despite these differences in solutions, all solutions point to a strong arctic front moving across eastern Colorado late Saturday night, with a much colder airmass moving across the plains through the day Sunday. This cold airmass will continues to push south and west across all of Colorado Sunday night and Monday. This cold airmass, combined with moisture and lift associated with the upper trough, will bring a period of snow to all of south central and southeast Colorado Sunday afternoon through Monday, with the best snow accumulations expected across the higher terrain, especially the eastern San Juan and Sangre de Cristo Mts, where 1 to locally 2 feet of snow may be possible through early Tuesday morning. Snow amounts still will depend on how the system tracks across the region, though could see 6 to 12 inches across the rest of the higher terrain, with 3 to 6 inches possible across the high mountain valleys and portions of the I-25 Corridor, with up to a few inches possible across the plains. Temperatures are expected to well below seasonal levels, with highs Sunday in the 20s and 30s across the plains likely reached early in the morning and highs on Monday likely only in the 20s and 30s, warmest across the high mountain valleys. Lows could be in the single digits and teens, with any precipitation expected to bring icy conditions on area roadways for the Monday morning commute. Tuesday-Thursday...Drier weather and a slow warming trend remain in && .AVIATION...(For the 06Z TAFS through 06Z Friday night) Issued at 1130 PM MDT Thu Oct 22 2020 At KALS, VFR conditions are expected for the next 24 hours. Winds are anticipated to be generally light through the forecast period with the exception of some gusty west winds for a few hours in the afternoon beginning around 19z. At KCOS, MVFR conditions are anticipated to persist through about midday Friday before ceilings begin to improve. IFR conditions have been reported at nearby stations, so there is potential for such conditions at KCOS into the morning. The best timeframe for IFR conditions appears to be from about 10z through about 16z. Periods of drizzle are also possible through the early morning hours, but vis restrictions are not anticipated at this time. At KPUB, MVFR ceilings are expected to persist into the morning before improving in the afternoon. IFR ceilings cannot be completely ruled out, but ceilings should remain in the MVFR category. Periods of drizzle are also possible through the overnight hours, which could reduce visibilities at times. && .PUB WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch from Saturday afternoon through Saturday evening for COZ222-224-225-229-230. && UPDATE...28 SHORT TERM...RODRIGUEZ LONG TERM...MW AVIATION...CARLBERG
Hazardous weather outlook, Oct 22, 8:56 PM MDT, 6 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 856 PM MDT Thu Oct 22 2020 COZ058>089-093>099-240300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 856 PM MDT Thu Oct 22 2020 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Tonight Light freezing drizzle will be possible tonight and into early Friday over northern portions of El Paso County. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Critical fire weather conditions are expected on Saturday in the San Luis Valley, over the Sangre de Cristo and Wet mountains, in Fremont, Custer, Huerfano, and western Las Animas Counties. A strong cold front will move across the region Saturday night and this will usher in much colder air for Sunday and Monday. Snow will likely develop over the central mountains Saturday night, and progress south and east across the region Sunday morning into Sunday afternoon. Locally heavy snow will be possible over the mountains, especially the southwest mountains, with some accumulating snow possible along the I-25 corridor region during the day Sunday and Sunday night. Snow will continue over much of the area on Monday and Monday night, with additional accumulations, especially over the mountains. The cold weather will last into Tuesday morning. Low temperatures both Monday morning and Tuesday morning will be in the teens over the plains, with highs on Monday over much of the lower elevations, expected to be only in the 20s. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible tonight over northern El Paso County. 28/28
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 3:49 AM MDT | Red Flag Warning | PUB | Alamosa, Conejos, Costilla, Custer, El Paso, Fremont and 6 more | 39 hr |
| Oct 23, 2:58 PM MDT | Winter Storm Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 24 hr |
Nearby
Red Flag Warnings in Colorado, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.